# SDR SWIA200921923

- Difficulty date: June 30, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 15,121 hours, 12,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIPS INOP.  (FLT 6407)  RESECURED CONNECTOR.
